# SDR UPS04442643

- Difficulty date: July 6, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT JUST AFT OF LAV DOOR ON CEILING IS INOP.  FOUND LIGHT COVER ASSEMBLY BROKEN.  ORDERED LIGHT COVER ASSEMBLY EMERGENCY LIGHT DEFERRED PER MEL 33013.  PLACARD INSTALLED.
